MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (18G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BARD ACCESS SYSTEMS SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (18G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of defective needle guide is inconclusive due to the condition the sample was returned in.One 18g needle guide kit was returned for evaluation.An initial visual observation showed the kit was returned open, and all of the kit components were found within the open kit.A short light yellow-brown hair was observed on one corner of the csr wrap within the open kit.The needle guides were found to be positioned within the card correctly.No damage was observed on any of the returned samples or the packaging.No damage or defect was found on any of the returned samples.A hair was found on the csr wrap within the open package; however, it was not possible to determine when or where the hair came into contact with the csr wrap as the kit was returned open.A lot history review (lhr) of redx4812 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that "we recently had a defective needle guide kit during a procedure." on (b)(6) 2020: kit was used on patient, but no harm reported.On (b)(6) 2020 - a needle guide kit was returned for evaluation.Although, the needle guides themselves were intact and without damage, a hair was found on the csr wrap.This file will be conservatively reported for foreign material in the package.

Brand Name
SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (18G) (POLYETHYLENE) (48IN)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9953766
Report Number3006260740-2020-01242
Device Sequence Number2789150
Product Code ITX
UDI-Device Identifier00801741037818
UDI-Public(01)00801741037818
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9001C0212
Device Lot NumberREDX4812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1